# SDR HEEA092089

- Difficulty date: January 10, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N59806
- Make and model: Bell 214ST
- Aircraft serial: 28140
- Aircraft time: 7,274 hours
- Engine: Ge CT72A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Ecu
- Part number: 7046M95G03
- Part serial: CAEOE0015
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKE OFF NR 1 ENGINE TORQUE FLUCTUATED. MAINTENANCE FOUND ECU DEFECTIVE.
